Photosensitive drug reaction

Photosensitive drug reaction

M320/0365 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 50.6MB

Downloadable file size: 3.6MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Caption: MODEL RELEASED. Photosensitive drug reaction on the skin of a 42- year-old woman. The red rash has appeared due to a sensitivity to light (photosensitivity), which was induced by the diuretic drug hydrochlorothiazide. The reaction can be induced by natural or artificial light. Reactions, which vary with the individual, range from a mild reddening of the skin, to second degree burns, blistering and fever. Treatment is to reduce exposure to the sensitising light.

Release details: Model release available. Property release not required.

Keywords: 40s, 42 years old, 42-year-old, adult, allergic reaction, allergy, biological, biology, caucasian, diuretic, female, forties, human, human body, hydrochlorothiazide, medical, medicine, patient, pharmaceutical, pharmacological, pharmacology, photosensitive, photosensitivity, rash, reacting, sensitive, sensitivity, skin, ultraviolet light, uv, woman

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.